# SDR QXEA2013040500772

- Difficulty date: April 5, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAFT BULKHEAD LOWER MOUNTING PLATE AT BS 32.4 HAS CORROSION.  REMOVED DRAFT HEAD MOUNTING PLATE IAW SRM 51-42-05-02-01 & 51-42-45-02-01 REV 12.  FOUND OUT OF LIMITS IAW SRM 51-21-00-00-02 REV12.  LOCATED AND DRILLED FABRICATED MOUNTING BRACKET IAW SRM 51-40-07-02-01, REV 12.    INSTALLED MOUNTING PLATE IAW SRM 51-42-15-02-01 AND 51-42-05-02-01, REV 12.
